# SDR DL764081556

- Difficulty date: November 15, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 29,628 hours, 8,710 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38006081
- Part serial: P1023C
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 16,455 hours, 13,099 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED APU, IN-FLIGHT APU START REQUEST LOADED IN GHGD.
